Accessibility navigation


Items where Author is "Hagger, Dr Raffael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 15.

Article

Hagger, R., Liu, C., Taskinen, J. and Virtanen, J. A. (2022) Toeplitz operators on the unit ball with locally integrable symbols. Integral Equations and Operator Theory, 94 (2). 17. ISSN 1420-8989 doi: https://doi.org/10.1007/s00020-022-02695-3

Ehrhardt, T., Hagger, R. and Virtanen, J. (2021) Bounded and compact Toeplitz+Hankel matrices. Studia Mathematica. ISSN 0039-3223 doi: https://doi.org/10.4064/sm200806-6-10

Hagger, R. and Virtanen, J. (2021) Compact Hankel operators with bounded symbols. Journal of Operator Theory, 86 (2). pp. 317-329. ISSN 1841-7744 doi: https://doi.org/10.7900/jot.2020apr27.2276

Hagger, R. (2019) A product expansion for Toeplitz operators on the Fock space. Proceedings of the American Mathematical Society, 147 (11). pp. 4823-4833. ISSN 0002-9939 doi: https://doi.org/10.1090/proc/14661

Bauer, W., Hagger, R. and Vasilevski, N. (2019) Algebras of Toeplitz operators on the n-dimensional unit ball. Complex Analysis and Operator Theory, 13 (2). pp. 493-524. ISSN 1661-8262 doi: https://doi.org/10.1007/s11785-018-0837-y

Fulsche, R. and Hagger, R. (2019) Fredholmness of Toeplitz operators on the Fock space. Complex Analysis and Operator Theory, 13 (2). pp. 375-403. ISSN 1661-8262 doi: https://doi.org/10.1007/s11785-018-0803-8

Hagger, R. (2019) Limit operators, compactness and essential spectra on bounded symmetric domains. Journal of Mathematical Analysis and Applications, 470 (1). pp. 470-499. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2018.10.016

Bauer, W., Coburn, L. A. and Hagger, R. (2018) Toeplitz quantization on Fock space. Journal of Functional Analysis, 274 (12). pp. 3531-3551. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2018.01.001

Bauer, W., Hagger, R. and Vasilevski, N. (2017) Uniform continuity and quantization on bounded symmetric domains. Journal of the London Mathematical Society, 96 (2). pp. 345-366. ISSN 1469-7750 doi: https://doi.org/10.1112/jlms.12069

Hagger, R. (2017) The essential spectrum of Toeplitz operators on the unit ball. Integral Equations and Operator Theory, 89 (4). pp. 519-556. ISSN 1420-8989 doi: https://doi.org/10.1007/s00020-017-2399-1

Hagger, R. (2016) On the spectrum and numerical range of tridiagonal random operators. Journal of Spectral Theory, 6 (2). pp. 215-266. ISSN 1664-039X doi: https://doi.org/10.4171/JST/124

Hagger, R. (2015) The eigenvalues of tridiagonal sign matrices are dense in the spectra of periodic tridiagonal sign operators. Journal of Functional Analysis, 269 (5). pp. 1563-1570. ISSN 0022-1236 doi: https://doi.org/10.1016/j.jfa.2015.01.019

Hagger, R., Lindner, M. and Seidel, M. (2015) Essential pseudospectra and essential norms of band-dominated operators. Journal of Mathematical Analysis and Applications, 437 (1). pp. 255-291. ISSN 0022-247X doi: https://doi.org/10.1016/j.jmaa.2015.11.060

Hagger, R. (2015) Symmetries of the Feinberg-Zee random hopping matrix. Random Matrices: Theory and Applications, 4 (4). 1550016. ISSN 2010-3271 doi: https://doi.org/10.1142/S2010326315500161

Book or Report Section

Chandler-Wilde, S. N. and Hagger, R. (2017) On symmetries of the Feinberg-Zee random hopping matrix. In: Maz'ya, V., Natroshvili, D., Shargorodsky, E. and Wendland, W. L. (eds.) Recent Trends in Operator Theory and Partial Differential Equations: the Roland Duduchava Anniversary Volume. Operator Theory: Advances and Applications, 258. Birkhauser, Basel. ISBN 9783319470771

This list was generated on Thu Dec 1 10:09:01 2022 UTC.

Page navigation